# SDR SWAA2020012040532

- Difficulty date: January 10, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 54,583 hours, 32,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR STRAP CORRODED AT BS 787+16, RBL 20.  R&R AFT CARGO BAY FLOOR STRAP IAW SRM AND DWG.
